# SDR A6WA200740605

- Difficulty date: November 7, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXIST ON ANGLE CLIP FS 280 LBL 9 INBOARD CLIP AND RBL 9 INBOARD CLIP.  REPLACED IAW CRJ 200 SRM 51-42-06.  (M)
